Economics at your fingertips  

Details about Peter A. Ammermann

Access statistics for papers by Peter A. Ammermann.

Update your information in the RePEc Author Service.

Short-id: pam36

Jump to Journal Articles

Journal Articles


  1. The cross-sectional and cross-temporal universality of nonlinear serial dependencies: Evidence from world stock indices and the Taiwan Stock Exchange
    Pacific-Basin Finance Journal, 2003, 11, (2), 175-195 Downloads View citations (26)
Page updated 2023-06-15